# SDR DALA2021061003172

- Difficulty date: June 8, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 47,371 hours, 24,275 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: Damaged
- Location: Lavatory Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3168 - DURING W/C 2527, FOUND FWD LAV L1 O2 PANEL WILL NOT STOW. CORRECTIVE ACTION: REPLACED OXYGEN CONTAINER PANEL UNIT AT FWD LAV L1 201 PER A319 AMM 35-21-41 AND 25-25-43.OPERATIONAL CHECK SATISFACTORY. (7315702)
